# SDR AALA201902289017

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,403 hours, 18,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Activation Error
- Location: L2 Door Assist
- Part time: 25,402 hours, 18,402 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE HAD AN UNWANTED ACTIVATION.  MAINTENANCE REPLACED DOOR ASSIST BOTTLE IAW AMM 52-12-51.
